Skin peeling
I had candidal balanitis few weeks ago.. After I consult a doctor and took the tabs and all had disappeared.. But from past few days ago I had red spots on my penis head.. So I applied onabet cream.. Den it disappeared.. But now it's like dis.. Pls help
94 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Phanindra V V
Sexologist 10 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Consult nearby physician. You probably need treatment for long time.
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.